Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 400, NWS Tulsa, OK

June 15, 2011Crawford County, Franklin County, Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 15, 2011, 12:25 AM CDT for Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2011, 12:25 AM CDT (05:25 UTC)
Expired
Jun 15, 2011, 1:15 AM CDT
In force
50 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR

The radar

The Western Arkansas radar (KSRX), 36 km from the middle of the area, began a volume at 05:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 12:30 AM CDTTSTM WND DMGLavaca, ARPOWER LINES DOWN
Jun 15, 12:50 AM CDTTSTM WND DMGDenning, ARTREES DOWN
Jun 15, 12:50 AM CDTTSTM WND DMGOzark, ARPOWER LINES DOWN AT POND CREEK ROAD AND 3RD STREET

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 5:27 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.4 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2959 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2959 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1347 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
1.7
Supercell composite
14.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

334 
WUUS54 KTSA 150525
SVRTSA
ARC033-047-131-150615-
/O.NEW.KTSA.SV.W.0400.110615T0525Z-110615T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1225 AM CDT WED JUN 15 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
  EASTERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 115 AM CDT

* AT 1223 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 4 MILES NORTH OF DYER TO 4 MILES EAST OF LAVACA TO 6
  MILES SOUTHEAST OF MANSFIELD...MOVING EAST AT 55 MPH.

  STORM HAZARDS INCLUDE...
  WIND GUSTS TO 65 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  MULBERRY...WASHBURN...FORT CHAFFEE...CHARLESTON...FERN...BRANCH...
  OZARK...CASS...WIEDERKEHR VILLAGE...ALTUS AND DENNING.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 14 AND 42.

THESE STORMS PRODUCED WINDS TO 61 MPH IN FORT SMITH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3537 9370 3536 9375 3540 9380 3532 9380
      3531 9391 3523 9391 3523 9402 3514 9402
      3514 9413 3510 9414 3507 9423 3497 9422
      3495 9429 3533 9419 3561 9421 3578 9374
      3577 9369
TIME...MOT...LOC 0524Z 248DEG 46KT 3556 9410 3536 9408
          3498 9419

$$
5 follow-up statements
477 
WWUS54 KTSA 150543
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1243 AM CDT WED JUN 15 2011

ARC033-047-131-150615-
/O.CON.KTSA.SV.W.0400.000000T0000Z-110615T0615Z/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
1243 AM CDT WED JUN 15 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
EASTERN SEBASTIAN...FRANKLIN AND SOUTHEASTERN CRAWFORD COUNTIES...

AT 1238 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM JETHRO TO MEG TO 10 MILES SOUTHEAST OF WASHBURN...
MOVING EAST AT 55 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 65 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BARNES...
TURNERS BEND...CASS...WIEDERKEHR VILLAGE...ALTUS...REDDING...
DENNING...MOUNTAIN TOP...ALIX AND TAFT.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 14 AND 42.

IN ADDITION... THE STRONG WINDS HAVE BEEN SLOW TO DIMINISH BEHIND 
THE STORMS...SO AREAS AROUND FORT SMITH AND VAN BUREN WILL CONTINUE 
TO RECEIVED STRONG AND GUSTY WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3537 9370 3536 9375 3540 9380 3532 9380
      3531 9391 3523 9391 3523 9402 3514 9402
      3514 9413 3510 9414 3507 9423 3497 9422
      3495 9429 3533 9419 3561 9421 3578 9374
      3577 9369
TIME...MOT...LOC 0542Z 248DEG 46KT 3564 9386 3544 9384
          3506 9395

$$
224 
WWUS54 KTSA 150550
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1250 AM CDT WED JUN 15 2011

ARC033-047-131-150615-
/O.CON.KTSA.SV.W.0400.000000T0000Z-110615T0615Z/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
1250 AM CDT WED JUN 15 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
EASTERN SEBASTIAN...FRANKLIN AND SOUTHEASTERN CRAWFORD COUNTIES...

AT 1246 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PARADISE TO OZARK TO 9 MILES EAST OF FORT CHAFFEE...
MOVING NORTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BARNES...
WIEDERKEHR VILLAGE...CASS...ALTUS...DENNING...REDDING...ALIX...
MOUNTAIN TOP AND TAFT.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 14 AND 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

STRONG WINDS MAY PERSIST AT SOME LOCATIONS WELL AFTER THE HEAVY RAIN 
HAS MOVED EAST.

&&

LAT...LON 3537 9370 3536 9375 3540 9380 3532 9380
      3531 9391 3523 9391 3523 9402 3514 9402
      3514 9413 3510 9414 3507 9423 3497 9422
      3495 9429 3533 9419 3561 9421 3578 9374
      3577 9369
TIME...MOT...LOC 0550Z 238DEG 24KT 3566 9384 3547 9378
          3519 9388

$$
272 
WWUS54 KTSA 150559
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1259 AM CDT WED JUN 15 2011

ARC033-047-131-150615-
/O.CON.KTSA.SV.W.0400.000000T0000Z-110615T0615Z/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
1259 AM CDT WED JUN 15 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
EXTREME NORTHEASTERN SEBASTIAN...FRANKLIN AND EXTREME SOUTHEASTERN 
CRAWFORD COUNTIES...

AT 1255 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MOUNTAIN TOP TO WIEDERKEHR VILLAGE TO 10 MILES
SOUTHEAST OF BRANCH...MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 75 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...TAFT.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 24 AND 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

THE WINDS ARE BEING SLOW TO SUBSIDE BEHIND THE STORMS... SO THE 
WARNING REMAINS IN EFFECT FOR SMALL PORTIONS OF SEBASTIAN AND 
CRAWFORD COUNTIES.
 
&&

LAT...LON 3522 9407 3549 9411 3569 9372 3537 9370
      3536 9375 3540 9380 3532 9380 3531 9391
      3523 9391 3523 9402
TIME...MOT...LOC 0558Z 240DEG 36KT 3565 9374 3550 9370
          3522 9381

$$
814 
WWUS54 KTSA 150609
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
109 AM CDT WED JUN 15 2011

ARC033-131-150617-
/O.CAN.KTSA.SV.W.0400.000000T0000Z-110615T0615Z/
CRAWFORD AR-SEBASTIAN AR-
109 AM CDT WED JUN 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEBASTIAN AND
SOUTHEASTERN CRAWFORD COUNTIES IS CANCELLED...

LAT...LON 3523 9404 3550 9402 3569 9372 3537 9370
      3536 9375 3540 9380 3532 9380 3531 9391
      3523 9391 3523 9402
TIME...MOT...LOC 0607Z 240DEG 36KT 3569 9364 3554 9360
          3526 9371

$$

ARC047-150615-
/O.CON.KTSA.SV.W.0400.000000T0000Z-110615T0615Z/
FRANKLIN AR-
109 AM CDT WED JUN 15 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
SOUTHERN FRANKLIN COUNTY...

AT 104 AM CDT...THE SEVERE THUNDERSTORMS WERE EXITING FRANKLIN 
COUNTY...BUT STRONG WINDS OF 50 TO 60 MPH WERE LINGERING BEHIND THE 
STRORMS IN THE AREA AROUND OZARK.  THE WARNING WILL BE ALLOWED TO 
CONTINUE UNTIL ITS EXPIRATION TIME TO ACCOUNT FOR LINGERING STRONG 
WINDS.

&&

LAT...LON 3523 9404 3550 9402 3569 9372 3537 9370
      3536 9375 3540 9380 3532 9380 3531 9391
      3523 9391 3523 9402
TIME...MOT...LOC 0607Z 240DEG 36KT 3569 9364 3554 9360
          3526 9371

$$
381 
WWUS54 KTSA 150614
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
114 AM CDT WED JUN 15 2011

ARC047-150623-
/O.EXP.KTSA.SV.W.0400.000000T0000Z-110615T0615Z/
FRANKLIN AR-
114 AM CDT WED JUN 15 2011

...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN COUNTY EXPIRES AT 115
AM CDT...

THE SEVERE THUNDERSTORMS HAVE MOVED OUT OF FRANKLIN COUNTY AND THE 
GUSTY WINDS BEHIND THE STORMS WILL CONTINUE TO SLOWLY SUBSIDE.  
THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3523 9404 3550 9402 3569 9372 3537 9370
      3536 9375 3540 9380 3532 9380 3531 9391
      3523 9391 3523 9402
TIME...MOT...LOC 0613Z 240DEG 36KT 3572 9357 3557 9353
          3529 9365

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 11:50 PM CDT, 35 minutes earlier.

Area forecast discussion, Jun 14, 11:50 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1150 PM CDT TUE JUN 14 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
SHOWERS AND THUNDERSTORMS CURRENTLY MOVING ACROSS FAR ERN OK AND
NW AR WILL RESULT IN MVFR VSBYS...AND POSSIBLY CIGS BRIEFLY FALLING
INTO THE MVFR CATEGORY ACROSS KFYV/KXNA AND KFSM OVER THE NEXT
SEVERAL HOURS...VFR CONDITIONS ARE EXPECTED AT ALL SITES ONCE THE
CONVECTIVE LINE PASSES THROUGH THE AREA...ROUGHLY AFTER 08Z.

&&

.PREV DISCUSSION... /ISSUED 906 PM CDT TUE JUN 14 2011/

..UPDATE...

DISCUSSION...
A COLD FRONT IS CURRENTLY LOCATED FROM NEAR BARTLESVILLE
SOUTHWESTWARD TO NEAR OKLAHOMA CITY. STRONG TO SEVERE STORMS HAVE
DEVELOPED ALONG THE SOUTHERN PORTION OF THE FRONT AND ARE EXPECTED
TO CONTINUE DEVELOPING TO THE EAST AND NORTHEAST... AS THE MAIN
UPPER TROUGH TRAVERSES THE AREA. THE THREAT FOR SEVERE WEATHER WILL
DECREASE WITH TIME OVERNIGHT WITH THE LOSS OF DAYTIME HEATING.
PRECIPITATION WILL END FROM WEST TO EAST AS THE FRONT CONTINUES
TO PUSH THROUGH THE REGION OVERNIGHT.

HAVE INCREASED POPS FOR THE REMAINDER OF THE OVERNIGHT HOURS AHEAD
OF THE FRONT. UPDATED PRODUCTS HAVE BEEN SENT.

PREV DISCUSSION... /ISSUED 614 PM CDT TUE JUN 14 2011/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
CHANCES FOR SHOWERS AND THUNDERSTORMS WILL INCREASE AHEAD OF
A SURFACE COLD FRONT THAT WILL MAKE ITS WAY INTO ERN OK TONIGHT.
AREAL COVERAGE OF STORMS IS IN QUESTION...SO WILL NOT OPT FOR A
TEMPO OR PROB GROUPS WITH THIS ISSUANCE. EVEN WITH SURFACE BASED
STORMS...CIGS SHOULD REMAIN VFR.

PREV DISCUSSION... /ISSUED 353 PM CDT TUE JUN 14 2011/

DISCUSSION...
ISOLATED ELEVATED SHOWERS AND THUNDERSTORMS CONTINUE TO PERSIST
ACROSS THE AREA. THIS HAS PREVENTED TEMPERATURES FROM RISING AS
MUCH AS FORECAST AND RAISES QUESTIONS AS TO WHETHER SURFACE BASED
STORMS WILL INDEED DEVELOP OVER THE NEXT FEW HOURS NEAR THE
ADVANCING COLD FRONT. WE WILL CONTINUE TO ASSUME THAT SOME SURFACE
BASED DEVELOPMENT WILL OCCUR TO OUR WEST...WHERE TEMPERATURES HAVE
WARMED INTO THE UPPER 90S...AND THAT THESE STORMS WILL ATTEMPT TO
ORGANIZE INTO A SMALL MCS AS THEY MOVE INTO OUR AREA NEAR OR AFTER
SUNSET. DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER
THREAT...WITH A LESSER RISK OF LARGE HAIL.

THE COLD FRONT WILL SAG SOUTH TO NEAR THE RED RIVER WEDNESDAY AND
WILL LIKELY BE THE FOCUS FOR AT LEAST ISLATED STORM DEVELOPMENT
DURING THE AFTERNOON. TEMPERATURES WILL NOT BE MUCH COOLER NORTH
OF THE FRONT...AND IN FACT MAY BE WARMER THAN TODAY IN SOME PLACES
DUE TO INCREASED SUNSHINE.

THE FRONTAL BOUNDARY WILL LIFT BACK NORTH ON THURSDAY AND A FEW
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS THIS OCCURS. ONCE THE
FRONT MOVES TO THE NORTH...HOT DAYS AND VERY MILD NIGHTS WITH
LITTLE CHANCE OF RAIN WILL PREVAIL THROUGH THE WEEKEND AND LIKELY
NEXT MONDAY AS WELL.

THE LONG RANGE MODELS INDICATE A PATTERN CHANGE MAY FINALLY TAKE
PLACE BY THE MIDDLE TO LATTER PART OF NEXT WEEK. INCREASING RAIN
CHANCES AND THE COOLEST TEMPERATURES WE HAVE SEEN SINCE MAY WILL
BE THE RESULT AS UPPER TROUGHING REPLACES THE RIDGING WE HAVE
SEEN THE PAST FEW WEEKS. CHANCE POPS WILL BEGIN AS EARLY AS MONDAY
NIGHT AND LIKELY PERSIST FOR SEVERAL DAYS.

STAYED CLOSE TO THE WARMER NAM MOS FOR HIGHS THE NEXT COUPLE DAYS
WITH THE GFS MOS LOOKING GOOD FOR OVERNIGHT LOWS THROUGH THURSDAY.
WENT WARMER THAN ALL GUIDANCE FOR LOWS FRIDAY MORNING...AND WARMER
THAN THE GFS MOS THROUGH MUCH OF THE EXTENDED.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...99
LONG TERM....12
AVIATION...23
Hazardous weather outlook, Jun 14, 11:30 PM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1130 PM CDT TUE JUN 14 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1130 PM CDT TUE JUN 14 2011

...DAMAGING WINDS AND LARGE HAIL REMAIN POSSIBLE OVERNIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...SOUTHEAST OF INTERSTATE 44.
        ONSET...ONGOING.

DISCUSSION...
SEVERAL CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE
TO PUSH EAST ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WITH
THE THREAT FOR DAMAGING WINDS AND QUARTER SIZE HAIL.  THIS ACTIVITY
IS EXPECTED TO SHIFT EAST OF THE REGION AND WEAKEN BETWEEN 100 AND
200 AM.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER ONGOING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...DANGEROUS HEAT POTENTIAL.
SATURDAY...DANGEROUS HEAT POTENTIAL.
SUNDAY...DANGEROUS HEAT POTENTIAL.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
LOW CHANCES OF THUNDERSTORMS WILL CONTINUE WEDNESDAY AND
THURSDAY AS THE WEAK FRONT STALLS... AND THEN LIFTS NORTHWARD
THROUGH THE AREA.  HOT AND HUMID WEATHER IS FORECAST FOR
LATE WEEK THROUGH THE WEEKEND...WITH THE NEXT CHANCE OF
THUNDERSTORMS RETURNING EARLY NEXT WEEK ASSOCIATED WITH
THE NEXT FRONTAL BOUNDARY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jun 14, 11:22 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1122 PM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             MIAMI                   36.87N 94.88W
06/14/2011  E0.88 INCH       OTTAWA             OK   EMERGENCY MNGR

            ALSO REPORTED POWER OUTAGES DUE TO STRONG WINDS BUT NO
            ESTIMATE ON SPEED.

&&

JDS
Special weather statement, Jun 14, 11:38 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1138 PM CDT TUE JUN 14 2011

OKZ049-150515-
PUSHMATAHA OK-
1138 PM CDT TUE JUN 14 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN PUSHMATAHA

AT 1139 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
DARWIN...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...ANTLERS...DELA...MOYERS...KOSOMA...DARWIN...
KELLOND...EUBANKS AND DUNBAR.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3440 9578 3450 9551 3417 9550 3417 9579
TIME...MOT...LOC 0439Z 250DEG 32KT 3425 9583
Special weather statement, Jun 14, 11:42 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1142 PM CDT TUE JUN 14 2011

OKZ049-053-150515-
CHOCTAW OK-PUSHMATAHA OK-
1142 PM CDT TUE JUN 14 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHWESTERN CHOCTAW AND SOUTHWESTERN PUSHMATAHA

AT 1143 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF BOSWELL...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BOSWELL...UNGER...SOPER...KENT AND
ANTLERS.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3401 9595 3412 9595 3413 9596 3416 9596
      3417 9593 3416 9579 3421 9578 3427 9560
      3402 9555 3397 9594
TIME...MOT...LOC 0443Z 250DEG 32KT 3409 9589
Special weather statement, Jun 14, 11:44 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1144 PM CDT TUE JUN 14 2011

ARZ001-150515-
BENTON AR-
1144 PM CDT TUE JUN 14 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     NORTHEASTERN BENTON

AT 1145 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST
OF BENTONVILLE...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...WALNUT HILL...HILL TOP...
BENTONVILLE...PEA RIDGE...GATEWAY...AVOCA...BELLA VISTA AND GARFIELD.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3639 9388 3638 9389 3634 9420 3645 9427
      3650 9415 3650 9388 3639 9387
TIME...MOT...LOC 0445Z 247DEG 43KT 3642 9412
Special weather statement, Jun 15, 12:00 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1200 AM CDT WED JUN 15 2011

ARZ001-010-150545-
BENTON AR-WASHINGTON AR-
1200 AM CDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     BENTON AND NORTHERN WASHINGTON

AT 1158 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SILOAM SPRINGS TO SUMMERS...MOVING EAST AT 35 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 55 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

OTHER STRONG STORMS WERE SCATTERED ACROSS BENTON COUNTY FROM AROUND
SILOAM SPRINGS TO GARFIELD.  THESE STORMS COULD PRODUCE WIND GUSTS
TO 50 MPH.

LAT...LON 3651 9398 3603 9396 3592 9451 3624 9457
TIME...MOT...LOC 0458Z 251DEG 31KT 3618 9452 3597 9448
Special weather statement, Jun 15, 12:04 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1204 AM CDT WED JUN 15 2011

OKZ049-053-150530-
CHOCTAW OK-PUSHMATAHA OK-
1204 AM CDT WED JUN 15 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHERN CHOCTAW AND PUSHMATAHA

AT 1204 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CLAYTON LAKE STATE PARK TO 4 MILES SOUTHEAST OF KOSOMA
TO 5 MILES WEST OF KENT...MOVING EAST AT 40 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3402 9590 3416 9584 3417 9579 3430 9579
      3448 9572 3464 9528 3455 9496 3450 9498
      3450 9504 3438 9504 3423 9511 3423 9514
      3418 9514 3397 9524
TIME...MOT...LOC 0504Z 270DEG 35KT 3455 9524 3431 9552
          3414 9566

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 10:56 PM CDTSpecial Weather StatementTSABenton49 min
Jun 14, 11:04 PM CDTSevere Thunderstorm WarningTSABenton, Washington41 min
Jun 14, 11:11 PM CDTSevere Thunderstorm WarningTSABenton, Washington49 min
Jun 14, 11:44 PM CDTSpecial Weather StatementTSABenton31 min
Jun 15, 12:00 AM CDTSpecial Weather StatementTSABenton45 min
Jun 15, 12:02 AM CDTSevere Thunderstorm WarningTSACrawford, Sebastian28 min
Jun 15, 12:13 AM CDTSevere Thunderstorm WarningTSACarroll47 min
Jun 15, 12:32 AM CDTSpecial Weather StatementTSAMadison43 min
Jun 15, 12:44 AM CDTSevere Thunderstorm WarningTSACarroll, Madison35 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.